BibTeX record journals/cma/ApplebyM12

download as .bib file

@article{DBLP:journals/cma/ApplebyM12,
  author    = {John A. D. Appleby and
               Michael J. McCarthy},
  title     = {Preservation of the growth rates of delay differential equations by
               Euler schemes with non-uniform step sizes},
  journal   = {Comput. Math. Appl.},
  volume    = {64},
  number    = {7},
  pages     = {2251--2261},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.camwa.2012.01.077},
  doi       = {10.1016/j.camwa.2012.01.077},
  timestamp = {Thu, 11 Feb 2021 23:32:35 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/ApplebyM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics